# SDR SWAA2019021929749

- Difficulty date: December 31, 2018
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR CREASE BEAM CORRODED BETWEEN BS 947 TO BS 992, RBL 60.  R&R CREASE BEAM IAW SRM & DWG.
